Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had an operation for endometriosis. Had PCOS. Taken yasmin. Help?

I have had an operation for endometriosis over a year ago and have been controlling my polycystic ovarian syndrome with yasmin contraception . A few months ago I bled quite heavily and assumed it was a burst cyst and the blood wasn t consistent with the colour of my menstrual blood. The next month was normal , however the last two month I have bled twice . Once halfway through my pill and then on the menstrual days. Can u assist ?
Asked On : Wed, 13 Mar 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to h.c.m. Forum.
Yasmin ( ingredients are progetine +estrdiol) is a contraceptive and used as such.
The bleeding occurs twice in a month is not due to yasmin ,but it is a complication of P C O D.
amennorhea , dysfunctional uterine bleeding, scanty menstruation are characteristic features of P C O D , besides of estrogen abnormality, androgen ( high), F SH /LH ratio.
In my opinion consult a gynaecologist and get in ultrasound and blood examination.
Good luck.
Answered: Fri, 26 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

Your irregular periods are due to PCOS problem. you need to get treated for it
get blood sugar and lipid profile test done.
You may need to take metformine medication.
Regular exercise, diet low in fat and carbohydrates and weight reduction also help to get your hormonal balance to near normal
Hope I answered your question. Consult your doctor for further examination and management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Vidya
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor